CSpace

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
Authors:  Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
HIV infection of CD4(+)T-cells  Operational matrices  Bernstein polynomials  Caputo fractional derivative  Bifurcation analysis